Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Vomiting, swollen lips, tongue, gums and throat, severe hypertension, tachycardia

My symptoms began with vomiting , then swollen lips , toungue, gums , throat. The swelling can last for over a month, which also includes severe hypertention (201/147) and tachycardia (up to 167). I have been on bp meds for 2.5 months now. Last week, my sysmptoms started all over again. My PCP and an Endo Dr are at loss for what is going on with me.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thank you for asking question in healthcare magic ..
As you providing your information it seems to like that your bp affecting the brain and making your heart weak , here according to me you should take medicine which increase urine output ie frusemide, or toresemide or bp medicine which contains hydrochlorthiazide etc, and and we need to rule out cause of that much of severe hypertension like investigate for kidney disease, like USG renal vesseles doppler for to see any narrowing of renal artery, or renal medullary function like serum & urine catecholamine.... so you require further investigation then only we can treat your raised blood presure.....
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor